Optimal Control of Almost Periodic Motions Under Constraints: II
Differencialʹnye uravneniâ, Tome 41 (2005) no. 4, pp. 441-454
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_4_a1,
author = {A. G. Ivanov},
title = {Optimal {Control} of {Almost} {Periodic} {Motions} {Under} {Constraints:} {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {441--454},
year = {2005},
volume = {41},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_4_a1/}
}
A. G. Ivanov. Optimal Control of Almost Periodic Motions Under Constraints: II. Differencialʹnye uravneniâ, Tome 41 (2005) no. 4, pp. 441-454. http://geodesic.mathdoc.fr/item/DE_2005_41_4_a1/